# SDR ASAA2017120822818

- Difficulty date: December 8, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 10,676 hours, 3,504 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Condenser
- Part number: 23404041
- Part serial: 2061
- Condition: Cracked
- Location: Rt Ecs
- Part time: 57,255 hours, 21,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SMALL CRACKS ON BOTTOM OF R/H PACK WATER SEPARATOR CONDENSER. GROUNDED - YES. REMOVED HIGH PRESSURE WATER SEPARATOR REF B737-900 AMM 21-51-08-000-802 REMOVED CONDENSER REF AMM 21-51-12-000-801. INSTALLED CONDENSER REF AMM 21-51-12-400-802 THEN INSTALLED HPWS. REF 21-51-08-400-802. REVERSED MEL 21-1G OPS CHECK GOOD.
